You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1972/26/2
R-Geodesics and R-asymptotic lines
Download
PDF
- R-Geodesics and R-asymptotic lines
Article
Original scientific text
Title
R-Geodesics and R-asymptotic lines
Authors
R. C. Srivastava
1
,
K. D. Singh
1
Affiliations
Lucknow, India
Annales Polonici Mathematici
1972/26/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
165-173
Main language of publication
English
Published
1972
Exact and natural sciences
mathematics